Aa
A
A
A
Close
Depression Community
10.6k Members
Avatar universal

Effexor/Remeron

I was recently started on Effexor 75MG about a month ago and last week up to 150mg and know was told to go up to 225 this week.  They also have my on Remeron at nite 7.5mg in addition to Campral - (I am an alcoholic who is trying to stay sober) I was recently divorced after 20 years and miss my family terribly.  Trying Prayer.  Anyway, I am a member here - any suggestions or words of encouragement would most appreciated.
5 Responses
432009 tn?1304753441
I know of several friends who have gotten wonderful results on Effexor - I don't know their dosage, however. Did your Dr. rx Remeron for sleep? At this dosage, you will have intense sedation...it could carry over into the morning, too...How are you doing on it? The way Remeron works, as the dosage increases, the sedative intensity decreases -
I'm not familiar with Campral...since you're an Alcoholic, I'd recommend AA - again, friends who were part of it benefited greatly from the relationships they developed as well as the support...especially now at your time of grieving and loss.

I am so sorry to hear about your divorce - you must be devastated. Hang in there...it will get better for you. If you can, again try to get involved in some support group that will give you the encouragement and friendship that's important right now.

Good luck to you...and keep up with your prayer...I always say that one door closes because another one is going to be opening up for us. Sometimes, it does take time but pray for the strength to carry you through....

Best,
xan ♫
Avatar universal
yes - the remeron was given for sleep - leaves me groggy sometimes in the AM -  it is actually 15mg broken in half - is that still aot? 7.5mg? Also, i think the effexor is making my vision blurry thanx
432009 tn?1304753441
No, as I stated, when you take the lower doses of Remeron, the sedation is higher. As you slowly increase the dose, this effect lessens. Most patients are responding to about 30  mg. I take 30 mg. nightly for my depression. Your Dr. may be planning to slowly increase your dosage...but you should definitely discuss your side effects with him. Perhaps he'll adjust your Effexor dosage. Did you notice the vision impairment on the lower dosage of Effexor?

Avatar universal
hi bob, i was on effexor for five years, 75mgs, your dosage sounds a little high but i guess it depends on your height and weight. yes, the effexor could be giving you blurry vision, your body is trying to get used to it. if it continues just ask your dr. about it. stay sober, don't drink while your taking these meds, i'm sure your dr. told you that. my prayers are with you, it will get better if you stick to it and look towards the future. remar
Avatar universal
Has anyone had night sweats while taking effexor and remeron together? Im now a two to three a night jammie girl, the night sweats are so bad. am edgy and cant sleep. The night sweats **** me off, as I wake up wet and cold. I mean soaked. Not hormonal, been checked. My sleep is being affected, making me more anxious and depression worse. comments please???
Have an Answer?
Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.